# SDR AALA20180120007

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 3,186 hours, 1,231 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCUMULATOR PRESSURE IS LOW ON L2 DOOR DAMPER. SERVICED L2 DOOR ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-20-00.
